I have severe social anxiety and panic disorder to the point where i cant even leave my house or look someone in the eye with out getting nervouse and having to leave mid conversation or even getting on a bus with a couple people, ive tried so many diffrent medications. Do you guys think this will help? Im tired of feeling like this :(
Effexor is prescribed for anxiety and panic attacks. So you have a good chance of it working. You stated in your post that you have tried other meds. I empathize with your situation. I also have gone through many different medications trying to find the one that works best with the least side effects.
As you know it may take 4-8 weeks to reach a therapeutic dose. So if the side effects, if you have any, are tolerable try be patient with the process. I have read a lot of good reviews about it helping others.
Remember you are not alone on this journey. You can post here. There are some good, caring people on this site.
Calim; Jamie is got it down right just wanted to mention one thing as far as the side effects when you start the medication those just last at most 2 weeks so try and stick with it I was on ton's of different medications before I got on Effexor and it has saved me.And try to take it about the same time each day so you keep a steady blood level and if you're lucky like I was I hardly had any side effects during the buildup period week 1 through 2 then right in there the side effects just go away pretty rapidly.and you get little signs of feeling better then just continue until like Jamie said when you get to the 6 to 8 weeks from when you started is when it peaks out and sometimes depending on how it works for you, they have to adjust the dose and the side effects may show up again for a short period. Best of wishes let us know how you are doing Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2010 • 5 answers
Posted 27 Jan 2014 • 5 answers
Posted 20 Aug 2015 • 3 answers
Posted 23 Jan 2016 • 5 answers
Posted 5 Apr 2016 • 1 answer